# SDR ASAA1149598

- Difficulty date: April 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783502
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL L/E PANEL HAS TOOL MARK APPROX 12 INCHES FROM INBD END.  REMOVED DAMAGED SKIN FORMED TREATED PRIMED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 55 10 01 FIG 202 REPAIR 12.
